# SDR DALA2023010900114

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 68,466 hours, 31,968 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - DUE TO MULTIPLE BIRD STRIKES.   PERFORMED BIRD STRIKE INSPECTION PER AMM 05-51-14. FLUSHED PITOT SYSTEM AND REPLACED DAMAGED #1 PITOT TUBE. AIRCRAFT NOW OK FOR SERVICE.
